Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 80, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Apr 24, 2007, 9:18 PM CDT for Grayson County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2007, 9:18 PM CDT (02:18 UTC)
- Expired
- Apr 25, 2007, 12:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Grayson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 131 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.3 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1510 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 701 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 250220
FFWFWD
TXC181-250515-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
918 PM CDT TUE APR 24 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1215 AM CDT
* AT 916 PM CDT...LAW ENFORCEMENT REPORTED FLOODING IN SOUTHERN
GRAYSON COUNTY. ADDITIONAL STORMS WILL AFFECT THE WARNED AREA OVER
THE NEXT SEVERAL HOURS AND ANOTHER INCH IS POSSIBLE OVER THE
AFFECTED AREA. THIS MAY CAUSE ADDITIONAL FLOODING PROBLEM.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHERMAN...
TIOGA...GUNTER...KNOLLWOOD AND BELLS
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3343 9694 3340 9683 3340 9667 3340 9638
3374 9637 3378 9646 3362 9694 3355 9694
$$
82/JLD1 follow-up statement
000
WGUS74 KFWD 250329
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1028 PM CDT TUE APR 24 2007
TXC181-250515-
GRAYSON TX-
1028 PM CDT TUE APR 24 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR
GRAYSON COUNTY...
AT 1020 PM CDT...HEAVY RAINFALL HAS OCCURRED ACROSS THE
COUNTY...PARTICULARLY THE SOUTHERN HALF OF THE COUNTY. THE HEAVY
THUNDERSTORMS HAVE MOVED OUT OF THE AREA AND LIGHT TO MODERATE
SHOWERS HOWEVER...BUT THE WATER WILL TAKE AN HOUR OR TWO TO RECEDE.
FLOODED ROADWAYS MAY REMAIN COVERED IN WATER THROUGH MIDNIGHT.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHERMAN...
KNOLLWOOD...COLLINSVILLE AND BELLS
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3343 9694 3340 9683 3340 9667 3340 9638
3374 9637 3378 9646 3362 9694 3355 9694
$$
82/JLDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 24, 7:56 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Apr 24, 7:56 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 756 PM CDT TUE APR 24 2007 .UPDATE... THE WCN HAS BEEN UPDATED TO REMOVE OUR FAR NORTHWESTERN COUNTIES FROM TORNADO WATCH 174. HOWEVER...FOR THE REMAINDER OF TOR BOX 174...THE WATCH HAS BEEN EXTENDED THROUGH 03Z /10PM/...TO ACCOUNT FOR ONGOING CONVECTION. AT THIS TIME...WE ANTICIPATE THAT ALL OF TOR BOX 174 WILL BE ALLOWED TO EXPIRE AT 03Z...AND THE OTHER WATCH BOXES /176 AND 179/ ARE SET TO EXPIRE AT 04Z. SEE UPDATED WCN FOR FURTHER DETAILS. SCHULTZ && .AVIATION... 730 PM CDT THUNDERSTORMS WILL PRIMARILY AFFECT AFW. DFW/DAL LIKELY TO ESCAPE BULK OF ACTIVITY...BUT WILL MAINTAIN VCTS. NO AWW FOR DFW ATTM AS LIGHTNING STRIKES SHOULD BE INFREQUENT WITHIN 10NM OF TERMINAL COMPLEX. HOWEVER...AWW MAY BE NEEDED BEFORE THREAT OF THUNDER COMES TO AN END. LINE OF INTENSE CONVECTION CONTINUES TO DEVELOP FROM SONORA TO BROWNWOOD...WHERE SUNSHINE HAS HELPED SFC-BASED INSTABILITY TO BE REALIZED. ALTHOUGH MOVEMENT OF INDIVIDUAL CELLS IS NORTHEAST... EXPECT PROPAGATION OF LINE TO THE SOUTHEAST THIS EVENING AND OVERNIGHT...IN RESPONSE TO VIGOROUS LLJ. LINE WILL BECOME DISTINCTLY SEPARATED FROM NORTH TEXAS CONVECTION. STORMS MAY REMAIN ROOTED IN THE BOUNDARY LAYER WELL AFTER DARK...FEEDING OFF OF CONSIDERABLE PWATS IN LARGELY UNTAPPED AIR. EXPECT WACO TO BE THE NORTHERN EDGE OF THIS ACTIVITY AND HAVE REFRAINED FROM TS MENTION IN KACT TAF. NONETHELESS...WILL BEAR WATCHING FOR ANY LATE ARRIVALS INTO ACT/GRK. SOUTHERLY SFC WINDS WILL PREVAIL OVERNIGHT. 00Z FWD RAOB SHOWING 46KTS AT 2KFT. OUTSIDE OF CONVECTIVE WIND SHEAR...EXPECT SOME LLWS TO CONTINUE WITH LLJ UNTIL DRYLINE PASSAGE 14-15Z WEDNESDAY MORNING. MOSTLY CLEAR WEDNESDAY AS DRYLINE SCOURS BL DRY AND WINDS SHIFT TO THE SOUTHWEST. DEEP VERTICAL MIXING WILL INCREASE DEPTH OF SPEED SHEAR. BELIEVE MOS WINDS ARE TOO LOW FOR WEDNESDAY. POTENTIAL FOR SIGNIFICANT CROSSWINDS...25016G28KT BEYOND 14Z. WINDS WILL VEER LATE IN THE DAY...REDUCING CROSSWINDS ON RWYS 31L/R. FOR 06Z PACKAGE... WILL ADD A MID-AFTERNOON FM GROUP TO ACCOUNT FOR VEERING AND REDUCED CROSSWIND COMPONENT. 25 && .PREV DISCUSSION... 302 PM CDT ...SEVERE WEATHER EVENT IN PROGRESS ACROSS NORTH TEXAS... UPPER LEVEL LOW IS EJECTING INTO WESTERN KANSAS AND THE OKLAHOMA PANHANDLE. DRY LINE/COLD FRONT IS ALIGNED JUST WEST OF OUR FORECAST AREA. THUNDERSTORMS HAVE RAPIDLY DEVELOPED IN THE PRIME ENVIRONMENT FOR SEVERE WEATHER. 18Z FWD SOUNDING REVEALED THE CAPPING INVERSION /AND LAYER WITHIN/ COOLED SINCE THE 12Z RAOB. LOW LEVEL HELICITIES INCREASED BETWEEN 12Z AND 18Z...WITH THE HODOGRAPH BECOMING MORE FAVORABLE FOR TORNADIC STORMS. HEAVY RAIN ALREADY IN PROGRESS...AND AS THE SHOWERS/THUNDERSTORMS INCREASE IN COVERAGE AND CONGEAL OVER OUR SOUTHEAST ZONES...WIDESPREAD FLOODING WILL BE POSSIBLE. WE HAVE ISSUED A FLASH FLOOD WATCH FOR AREAS ALONG AND SOUTHEAST OF AN ATHENS TO KILLEEN LINE FROM 00Z TO 12Z WEDNESDAY. SEVERE WEATHER THREAT WILL CONTINUE ACROSS NORTH TEXAS THROUGH THE REMAINDER OF THE AFTERNOON AND THROUGHOUT THE EVENING HOURS. ANY STORMS THAT DEVELOP ALONG AND AHEAD OF THE DRY LINE/COLD FRONT WILL HAVE THE POTENTIAL FOR TORNADOES...LARGE HAIL...AND DAMAGING WINDS. CURRENTLY...TORNADO WATCHES COVER ALL BUT OUR SOUTHEAST ZONES. AS WE APPROACH EVENING...A TORNADO WATCH WILL LIKELY BE ADDED TO INCLUDE THE WACO/TEMPLE/KILLEEN AREAS. SHOWERS AND THUNDERSTORMS WILL LINGER IN OUR EAST/SOUTHEAST ZONES THROUGH MID AFTERNOON WEDNESDAY...BEFORE FINALLY SHIFTING INTO SOUTH TEXAS AND LOUISIANA. DRY CONDITIONS CAN BE EXPECTED THURS AND INTO EARLY FRIDAY...WITH HIGHS IN THE MID 70S. CANADIAN/DGEX/ECMWF HAVE COME IN LINE WITH THE GFS IN REGARDS TO THE FRIDAY NIGHT/SAT MORNING SYSTEM. WE WILL CARRY SLIGHT CHC AND CHC POPS DURING THIS TIME FRAME. REMAINDER OF THE EXTENDED FORECAST LOOKS DRY AS MID/UPPER LEVEL RIDGING DEVELOPS AND SFC HIGH PRESSURE SETTLES INTO THE REGION. SCHULTZ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 63 75 52 75 54 / 60 10 10 10 10 WACO, TX 64 78 50 78 53 / 80 20 0 0 10 PARIS, TX 65 74 51 70 47 / 80 30 10 10 10 DENTON, TX 62 76 50 75 52 / 50 10 10 10 10 MCKINNEY, TX 62 74 52 74 51 / 60 20 10 10 10 DALLAS, TX 64 75 53 76 53 / 70 10 10 10 10 TERRELL, TX 63 75 52 75 52 / 70 20 10 10 10 CORSICANA, TX 64 77 52 77 54 / 80 30 10 0 10 TEMPLE, TX 65 83 52 79 55 / 80 30 0 0 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING FOR THE FOLLOWING ZONES: TXZ135-145>148-158>162-174-175. && 26/25/21/82 07/06/09/05/92/13
Hazardous weather outlook, Apr 24, 1:51 PM CDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED FOR EXPIRATION TIME NATIONAL WEATHER SERVICE FORT WORTH TX 151 PM CDT TUE APR 24 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 151 PM CDT TUE APR 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. ...SIGNIFICANT SEVERE WEATHER EPISODE EXPECTED THROUGH THIS EVENING... .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS CONTAINING LARGE HAIL...DAMAGING WINDS TO 70 MPH...AND A FEW TORNADOES. THE GREATEST THREAT FOR DISCREET SUPER-CELLS AND POSSIBLE TORNADOES APPEARS TO BE FROM THIS AFTERNOON INTO MID EVENING...ESPECIALLY IN AND NEAR THE RED RIVER WHERE SURFACE WINDS MAY TEND TO BACK AROUND TO THE SOUTHEAST IN CLOSER PROXIMITY TO A SURFACE LOW PRESSURE SYSTEM EASING EAST INTO WESTERN OKLAHOMA. STORM ACTIVITY SHOULD CONGEAL MORE INTO A LINEAR SQUALL LINE BY MID EVENING...WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. AS THE UPPER LEVEL SYSTEM PULLS OVER OKLAHOMA...A PACIFIC COLD FRONT SHOULD SLOWLY PUSHING INTO WESTERN SECTIONS OF NORTH TEXAS BY MIDNIGHT INTO THE EARLY MORNING HOURS WEDNESDAY. THIS MAY LEND TO STALLING TRENDS TO THE THUNDERSTORMS OVER SOUTH AND SOUTHEAST PORTIONS OF NORTH TEXAS. AS A RESULT...WIDESPREAD RAINFALL BETWEEN 2 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS IN EXCESS 4 INCHES MAY OCCUR SOUTH OF ATHENS...CORSICANA...WACO...KILLEEN LINE. THUS... FLASH FLOODING WILL BECOME AN INCREASING CONCERN AS THE NIGHT PROGRESSES...AND INTO EARLY WEDNESDAY MORNING. RESIDENTS OF NORTH TEXAS SHOULD VERY CLOSELY MONITOR RAPIDLY CHANGING... HAZARDOUS WEATHER SITUATION AND TAKE NECESSARY PRECAUTIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL CONTINUE INTO THE MORNING HOURS WEDNESDAY... NAMELY ACROSS FAR EAST AND SOUTHEAST PORTIONS OF THE AREA. ISOLATED SEVERE STORMS...LOCALLY HEAVY RAINFALL...AND FLASH FLOODING WILL STILL BE POSSIBLE OVER THESE AREAS. A FEW STORMS COULD REMAIN STRONG WITH GUSTY WINDS AND HAIL. STORM ACTIVITY SHOULD PUSH EAST OUT OF THE AREA BY WEDNESDAY AFTERNOON. AN UPPER LEVEL DISTURBANCE WILL PROVIDE ANOTHER CHANCE OF STORMS FRIDAY INTO SATURDAY MORNING. AT THIS TIME...THE SEVERE WEATHER THREAT IS UNCERTAIN...THOUGH A FEW STORMS COULD BE STRONG WITH GUSTY WINDS AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS IMMINENT FOR ALL OF NORTH TEXAS THROUGH THIS EVENING...THEN MAINLY AREAS SOUTHEAST OF PARIS...DALLAS...GATESVILLE LINE AFTER MIDNIGHT. EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR WEATHER CONDITIONS VERY CLOSELY THROUGH TONIGHT. 05/
In the hours before
Special weather statement, Apr 24, 8:37 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 837 PM CDT TUE APR 24 2007 TXZ118-250230- TARRANT TX- 837 PM CDT TUE APR 24 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN TARRANT COUNTY AT 837 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM 6 MILES EAST OF WEATHERFORD...MOVING EAST AT 40 MPH. IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER WARNING MAY BE NEEDED FOR TARRANT COUNTY BY 900 PM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING FOR NORTH CENTRAL TEXAS. LAT...LON 3299 9750 3273 9754 3274 9706 3298 9703
Local storm report, Apr 24, 9:02 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
902 PM CDT TUE APR 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM FUNNEL CLOUD FORT WORTH 32.75N 97.34W
04/24/2007 TARRANT TX PUBLIC
FUNNEL CLOUD NEAR I-20 AND LAKESIDE AREA. POSSIBLE
TORNADO.Local storm report, Apr 24, 9:04 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
904 PM CDT TUE APR 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM HAIL LAKESIDE 32.82N 97.49W
04/24/2007 E1.00 INCH TARRANT TX PUBLICLocal storm report, Apr 24, 9:05 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
905 PM CDT TUE APR 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM HAIL FORT WORTH 32.75N 97.34W
04/24/2007 E1.25 INCH TARRANT TX PUBLICLocal storm report, Apr 24, 9:12 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
912 PM CDT TUE APR 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM FLASH FLOOD CELINA 33.32N 96.78W
04/24/2007 COLLIN TX LAW ENFORCEMENT
FM 455 BETWEEN PILOT POINT AND CELINA HAS WATER OVER THE
ROADLocal storm report, Apr 24, 9:13 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
913 PM CDT TUE APR 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM TSTM WND GST RIVER OAKS 32.78N 97.40W
04/24/2007 E60 MPH TARRANT TX AMATEUR RADIOThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:00 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 60 min |
| Apr 24, 7:01 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 14 min |
| Apr 24, 7:09 PM CDT | Special Weather Statement | FWD | Erath | 36 min |
| Apr 24, 7:13 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 62 min |
| Apr 24, 7:25 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 65 min |
| Apr 24, 7:40 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto | 65 min |
| Apr 24, 7:44 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 61 min |
| Apr 24, 7:47 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 58 min |
| Apr 24, 8:13 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton | 62 min |
| Apr 24, 8:31 PM CDT | Special Weather Statement | FWD | Somervell | 29 min |
| Apr 24, 8:31 PM CDT | Tornado Warning | FWD | Parker | 36 min |
| Apr 24, 8:35 PM CDT | Special Weather Statement | FWD | Fannin | 25 min |
| Apr 24, 8:37 PM CDT | Special Weather Statement | FWD | Tarrant | 53 min |
| Apr 24, 8:41 PM CDT | Flash Flood Warning | FWD | Denton, Tarrant | 3 hr |
| Apr 24, 8:45 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Somervell | 30 min |
| Apr 24, 8:45 PM CDT | Tornado Warning | FWD | Tarrant | 45 min |
| Apr 24, 8:48 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 57 min |
| Apr 24, 8:57 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Johnson | 63 min |
| Apr 24, 9:03 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 57 min |
| Apr 24, 9:06 PM CDT | Flash Flood Warning | FWD | Collin | 114 min |
| Apr 24, 9:09 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 66 min |
| Apr 24, 9:21 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 54 min |
| Apr 24, 9:33 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 38 min |
| Apr 24, 9:41 PM CDT | Special Weather Statement | FWD | Hamilton | 34 min |
| Apr 24, 9:42 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 63 min |
| Apr 24, 9:49 PM CDT | Special Weather Statement | FWD | Navarro | 26 min |
| Apr 24, 10:02 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Navarro | 58 min |
| Apr 24, 10:04 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 56 min |
| Apr 24, 10:09 PM CDT | Flash Flood Warning | FWD | Fannin | 3 hr |
| Apr 24, 10:16 PM CDT | Flash Flood Warning | FWD | Hunt | 3 hr |
| Apr 24, 10:22 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Lamar | 53 min |
| Apr 24, 10:26 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 64 min |
| Apr 24, 10:32 PM CDT | Special Weather Statement | FWD | Bosque | 28 min |
| Apr 24, 10:34 PM CDT | Flash Flood Warning | FWD | Delta | 116 min |
| Apr 25, 2:07 AM CDT | Special Weather Statement | FWD | Freestone | 23 min |
| Apr 25, 2:23 AM CDT | Special Weather Statement | FWD | Robertson | 37 min |
| Apr 25, 3:05 AM CDT | Special Weather Statement | FWD | Leon | 25 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.